# SDR USAA020452

- Difficulty date: November 2, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C1059210
- Condition: Damaged
- Location: Fuselage
- Part time: 48,477 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM WITH ELONGATED HOLES, STATION 980 LBBL 18-30.  REMOVED DAMAGED FLOOR SUPPORT AND REPLACED WITH LIKE P/N PER SRM 51-40-02.  (M)
